MathSciNet Relay Station
MathSciNet bibliographic data
MR921018 82A42 (80A30 92A40)
Zelʹdovich, Ya. B.; Molchanov, S. A.; Ruzmaĭkin, A. A.; Sokolov, D. D. Intermittency in random media. Soviet Phys. Uspekhi 30 (1987), no. 5, 353–369; translated from Uspekhi Fiz. Nauk 152 (1987), no. 1, 3--32(Russian)
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement